CSpace

Browse/Search Results:  1-6 of 6 Help

Selected(0)Clear Items/Page:    Sort:
Solutions of Jimbo-Miwa Equation and Konopelchenko-Dubrovsky Equations 期刊论文
ACTA APPLICANDAE MATHEMATICAE, 2010, 卷号: 112, 期号: 2, 页码: 181-203
Authors:  Cao, Bintao
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
Jimbo-Miwa  Konopelchenko-Dubrovsky  Stable-range  Logarithmic stable-range  
Symmetry reductions and explicit solutions of a (3+1)-dimensional PDE 期刊论文
APPLIED MATHEMATICS AND COMPUTATION, 2009, 卷号: 211, 期号: 2, 页码: 347-353
Authors:  Mei, Jianqin;  Zhang, Hongqing
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
Symmetry reduction  Lie algebra  Jimbo-Miwa equation  Soliton solution  
Conformal invariant asymptotic expansion approach for solving (3+1)-dimensional JM equation 期刊论文
COMMUNICATIONS IN THEORETICAL PHYSICS, 2006, 卷号: 45, 期号: 6, 页码: 979-984
Authors:  Li, ZF;  Ruan, HY
Favorite  |  View/Download:8/0  |  Submit date:2018/07/30
(3+1)-dimensional Jimbo-Miwa (JM) equation  conformal invariant asymptotic expansion approach  Painleve property  approximate and exact solutions  
New Weierstrass semi-rational expansion method to doubly periodic solutions of soliton equations 期刊论文
COMMUNICATIONS IN THEORETICAL PHYSICS, 2005, 卷号: 43, 期号: 3, 页码: 391-396
Authors:  Yan, ZY
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
soliton equations  Weierstrass elliptic function  doubly periodic solution  symbolic computation  
Remarks on several 2+1 dimensional lattices 期刊论文
JOURNAL OF MATHEMATICAL PHYSICS, 2002, 卷号: 43, 期号: 2, 页码: 1008-1017
Authors:  Tam, HW;  Hu, XB;  Qian, XM
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
Soliton solutions to the Jimbo-Miwa equations and the Fordy-Gibbons-Jimbo-Miwa equation 期刊论文
PHYSICS LETTERS A, 1999, 卷号: 262, 期号: 4-5, 页码: 310-320
Authors:  Hu, XB;  Wang, DL;  Tam, HW;  Xue, WM
Favorite  |  View/Download:13/0  |  Submit date:2018/07/30
solitons  integrable systems  Hirota's method